# SDR FDEA201702150561

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 97,160 hours, 28,266 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055501
- Part serial: MAC36
- Condition: Cracked
- Location: Lt Wing Te Flap
- Part time: 97,160 hours, 28,266 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP UPPER SKIN HAS THREE CRACKS AT RIVET ROW XIFH 231. REPAIRED IAW SRM 57-00-01, FIG 4, SHEET 2, VOL. 1..
